# SDR 2009FA0000106

- Difficulty date: August 4, 2008
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N522WD
- Make and model: Cessna 425
- Aircraft serial: 4250015
- Aircraft time: 6,698 hours, 4,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 50110242
- Condition: Damaged
- Location: Rt Wing
- Part time: 6,698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED IAW INSTRUCTIONS BY MFG SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  THE LOWER RT WING AFT ATTACH FITTING PN 5011024-2 INBD BOLT HOLE ELONGATED AND MARRED.  REPLACED WING FITTING.
